| Model Number |
DTMB1QQ |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Shock from Patient Lead(s) (3162)
| Date of Event |
09/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 457453 lead implanted (b)(6) 2018 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that they were told by their physician that their cardiac resynchronization therapy defibrillator (crt-d) had been ¿fried¿ after it ¿went off seven times in a short period of time.¿ the patient further noted that the device had about three years of battery but following the seven events it had run out of battery and stopped working.The patient also noted that there were ¿very unusual¿ circumstances and a heart infection involved.The crt-d was explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.